# SDR SWAA032141

- Difficulty date: September 22, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 56,492 hours, 49,744 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Motor
- Part number: 656385112
- Part serial: 5664G
- Condition: Faulty
- Location: Flap Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, T/E FLAPS WOULD NOT EXTEND PASS 1 PERCENT.  REMOVED AND REPLACED FLAP DRIVE MOTOR (HYD AND ELECT) AND FLAP DRIVE UNIT PER MM.
